# SDR DALA1300183717

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 40,835 hours, 16,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING, THE EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST.  MX R & R BATTERY PACKS M1670, M1671, M1694, M1695. OPS TEST OK IAW AMM 33-51-06/201.
